# SDR HALA2021020800010

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,973 hours, 4,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0393 3R DOOR ASSIST BOTTLE LOW PRESSURE. CORRECTIVE ACTION: RECHARGED DOOR 3R DAMPER AND EMERGENCY OPERATION CYLINDER PER A330 AMM 52-10. (7269966)
